MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø60; UNCEMENTED ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø60; UNCEMENTED ACETABULAR SHELL
Catalog Number 01.32.160MB
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 jun 2019: lot 185439: (b)(4) items manufactured and released on 22-oct-2018.Expiration date: 2023-10-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the primary hip surgery and after implanting the dm cup, the surgeon observed that the cup was loose.The surgeon removed the cup, and implanted a slurry bone graft and reimplanted the cup, but the cup was still loose.The surgeon chose to implant a multi hole cup with screws and the surgeon stated it was well fixated.The surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø60
Common Device Name
UNCEMENTED ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8734042
Report Number3005180920-2019-00524
Device Sequence Number16787431
Product Code LPH
UDI-Device Identifier07630030861017
UDI-Public07630030861017
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2023
Device Catalogue Number01.32.160MB
Device Lot Number185439
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;